The Z/2 Z cohomology of the universal ordinary distribution
Bulletin de la Société Mathématique de France, Volume 107 (1979), p. 203-224
@article{BSMF_1979__107__203_0,
     author = {Kubert, Daniel Sion},
     title = {The Z/2 Z cohomology of the universal ordinary distribution},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     pages = {203-224},
     doi = {10.24033/bsmf.1892},
     zbl = {0409.12022},
     mrnumber = {81a:20062},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1979__107__203_0}
}
The Z/2 Z cohomology of the universal ordinary distribution. Bulletin de la Société Mathématique de France, Volume 107 (1979) pp. 203-224. doi : 10.24033/bsmf.1892. http://www.numdam.org/item/BSMF_1979__107__203_0/

[B] Bass (H.). - Generators and relations for cyclotomic units, Nagoya math. J., t. 27, 1966, p. 401-407. | MR 34 #1298 | Zbl 0144.29403

[G-K] Gross (B.) and Koblitz (N.). - Jacobi sums and values of Γ-functions at rational numbers (to appear).

[K 1] Kubert (D.). - A system of free generators for the universal even ordinary Z(2)-distribution on Q2k/Z2k, Math. Annalen, t. 244, 1976, p. 21-31. | MR 55 #2762 | Zbl 0324.10020

[K 2] Kubert (D.). - The square root of the Siegel group (to appear).

[K 3] Kubert (D.). - The universal ordinary distribution, Bull. Soc. math. France 107, 1979, p. 179-202. | Numdam | MR 81b:12004 | Zbl 0409.12021

[S] Sinnott (W.). - The index of the Stickelberger ideal (to appear).